# SDR QXEA200600630

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, RIGHT HAND WING FRONT SPAR, LOWER CAP IS CHAFED AT INBOARD ATTACH POINT FOR 611AR. REPAIRED IAW SRM 51-20-16, SRM 51-40-00 AND RD 8-57-811.
